# SDR SWAA2021071687320

- Difficulty date: June 24, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOR. STAB AT INSPAR RIB ASSY. NO. 4 AT STAB STA 120.30 STIFFENER NO. 4 WITH A CRACK ; / [01] REMOVED DAMAGED AREA AT LOWER INSPAR RIB AND HORIZONTAL RIB CHORD FOR ACCESS TO INSTALL REPAIR PER B737-700 SRM 55-10-09-2R-5.; [02] PERFORMED HFEC INSP ON REWORKED CUT OUT AREA AT LOWER INSPR RIB AND HORIZONTAL RIB CHORD IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/12/2021; [03] PERFORMED ROTO INSP ON REWORKED AREA EXISTING HOLES NEAR CUT OUT AT LOWER INSPR RIB AND HORIZONTAL RIB CHORD IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/12/2021; B/C 160006; [04] PERFORMED ROTO INSP ON REWORKED AREA EXISTING HOLES @ L/H HORIZ. STAB. @INSPAR RIB ASSY #4 @ STAB. STA 120.30 STIFF. #4 IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/12/2021; B/C 160006; [05] PERFORMED HFEC INSP ON REWORKED AREA @ L/H HORIZ. STAB. @ INSPAR RIB ASSY #4 @ STAB. STA 120.30 STIFF. #4 IAW B737 NDT PART 6 51-00-00 PROC. 23. NO CRACKS. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/12/2021;[14] CUT OUT DAMAGED AREA FABRICATED AND INSTALLED REPAIR AT RIB #4 STIFFENER #4 PER SRM 55-10-09-2R-5 REPAIR 5;
